New bounds on the distance Laplacian and distance signless Laplacian spectral radii

  • R. Díaz Universidad Católica del Norte.
  • A. Julio Universidad Católica del Norte.
  • Óscar Rojo Universidad Católica del Norte.

Resumen

Let G be a simple undirected connected graph. In this paper, new upper bounds on the distance Laplacian spectral radius of G are obtained. Moreover, new lower and upper bounds for the distance signless Laplacian spectral radius of G are derived. Some of the above mentioned bounds are sharp and the graphs attaining the corresponding bound are characterized. Several illustrative examples are included.  

Biografía del autor/a

R. Díaz, Universidad Católica del Norte.
Dept. de Matemáticas.
A. Julio, Universidad Católica del Norte.
Dept. de Matemáticas.
Óscar Rojo, Universidad Católica del Norte.
Dept. de Matemáticas.

Citas

M. Aouchiche and P. Hansen, “On a conjecture about the Szeged index”, European journal of combinatorics, vol. 31, no. 7 pp. 1662-1666, Oct. 2010, doi: 10.1016/j.ejc.2010.04.001.

M. Aouchiche and P. Hansen, “Two Laplacians for the distance matrix of a graph”, Linear algebra and its applications, vol. 439, no. 1, pp. 21-33, Jul. 2013, doi: 10.1016/j.laa.2013.02.030.

M. Aouchiche and P. Hansen, “Distance spectra of graphs: a survey”, Linear algebra and its applications, vol. 458, no. 1, pp. 301-386, Oct. 2014, doi: 10.1016/j.laa.2014.06.010.

M. Aouchiche and P. Hansen, Some properties of the distance Laplacian eigenvalues of a graph, Czechoslovak mathematical journal ,vol. 64, no. 3, pp. 751-761, Sep. 2014, doi: 10.1007/s10587-014-0129-2.

M. Aouchiche and P. Hansen, “On the distance signless Laplacian of a graph”, Linear and multilinear algebra, vol. 64, no. 6, pp. 1113-1123, Aug. 2015, doi: 10.1080/03081087.2015.1073215.

F. Boesch, “Properties of the distance matrix of a tree”, Quarterly of applied mathematics, vol. 26, no. 4, pp. 607-609, Jan. 1969, doi: 10.1090/qam/265210.

P. Buneman, “A note on metric properties of trees", Journal of combinatorial theory, series B, vol. 17, no. 1, pp. 48-50, Aug. 1974, doi: 10.1016/0095-8956(74)90047-1.

F. Bauer, E. Deutsch and J. Stoer, Abschatzungen fur eigenwerte positiver linearer operatoren, Linear algebra and its applications, vol. 2, no. 3, pp. 275-301, Jul. 1969, doi: 10.1016/0024-3795(69)90031-7.

A. Brauer, “Limits for the characteristic roots of a matrix IV: applications to stochastic matrices”, Duke mathematics journal, vol. 19, no. 1, pp. 75-91, 1952, doi: 10.1215/S0012-7094-52-01910-8.

S. Hakimi, S. Yau, “Distance matrix of a graph and its realizability”, Quarterly of applied mathematics, vol. 22, no. 4, pp. 305-317, 1964, doi: 10.1090/qam/184873.

R. Horn and C. Johnson, Matrix Analysis. Cambridge: Cambridge University Press, 1985, doi: 10.1017/CBO9780511810817.

W. Hong, L. You, “Some sharp bounds on the distance signless Laplacian spectral radius of graphs”, Aug, 2013. arXiv:1308.3427v1.

R. Graham, H. Pollak, “On the addressing problem for loop switching”, The Bell System Technical Journal, vol. 50, no. 8, pp. 2495-2519, Oct. 1971, doi: 10.1002/j.1538-7305.1971.tb02618.x.

H. Lin, Y. Hong, J. Wang and J. Shu, “On the distance spectrum of graphs”, Linear algebra and its applications, vol. 439, no. 6, pp. 1662-1669, Sep. 2013, doi: 10.1016/j.laa.2013.04.019.

J. Li, Y. Pan, “Upper bounds for the Laplacian graph eigenvalues”, Acta mathematica sinica, vol. 20, no. 5, pp. 803-806, Sep. 2004, doi: 10.1007/s10114-004-0332-4.

H. Q. Liu, M. Lu, and F. Tian, “On the Laplacian spectral radius of a graph”, Linear algebra and its applications, vol. 376, pp. 135-141, Jan. 2004, doi: 10.1016/j.laa.2003.06.007.

O. Rojo and H. Rojo, “A decreasing sequence of upper bounds on the largest Laplacian eigenvalue of a graph”, Linear algebra and its applications, vol. 381, pp. 97-116, Apr. 2004, doi: 10.1016/j.laa.2003.10.026.

D. Stevanović and A. Ilić, "Spectral properties of distance matrix of graphs", in Distance in molecular graph theory, vol. 12. L. Gutman and B. Furtula, Ed. Kragujevac: University of Kragujevac, 2012, pp. 139-176.

I. Schoenberg, "Remarks to Maurice Frechet's article ‘Sur la definition axiomatique d'une classe d'espace distances vectoriellement applicable sur l'espace de Hilbert’", The Annals of Mathematics, vol. 36, no. 3, pp. 724-732, 1935, doi: 10.2307/1968654.

J. Simões-Pereira, “An algorithm and its role in the sudy of optimal graph realizations of distance matrices”, Discrete mathematics, vol. 79, no. 3, pp. 299-312, Feb. 1990, doi: 10.1016/0012-365X(90)90337-H.

J. Simões-Pereira, “A note on distance matrices with unicyclic graph realizations”, Discrete mathematics, vol. 65, no. 3, pp. 277-287, Jul. 1987, doi: 10.1016/0012-365X(87)90059-8.

J. Simões-Pereira, “A note on a tree realizability of a distance matrix”, Journal of combinatorial theory, vol. 6, no. 3, pp. 303-310, Apr. 1969, doi: 10.1016/S0021-9800(69)80092-X.

J. Simões-Pereira, “Some results on the tree realization of a distance matrix,” in Théorie des Graphes - Journées Internationales d'Étude, 1967, pp. 383–388. [On line]. Available: https://bit.ly/2MYUuvZ

S. Varone, “Trees related realizations of distance matrices”, Discrete mathematics, vol. 192, no. 1-3, pp. 337-346, Oct. 1998, doi: 10.1016/S0012-365X(98)00081-8.

G. Yu, “On the least distance eigenvalue of a graph”, Linear algebra and its applications, vol. 439, no. 8, pp. 2428-2433, Oct. 2013, doi: 10.1016/j.laa.2013.06.029.

G. Young and A. Householder, “Discussion of a set of points in terms of their mutul distances”, Psychomatika, vol. 3, no. 1, pp. 19-22, Mar. 1938, doi: 10.1007/BF02287916.

L. You, Y. Shu, and X. Zhang, “A Sharp upper bound for the spectral radius of a nonnegative matrix and applications”, Jul. 2016, arXiv:1607.05883v1.

Z. Liu, “On spectral radius of the distance matrix”, Applicable analysis and discrete mathematics, vol. 4, no. 2, pp. 269-277, Oct. 201, doi: 10.2298/AADM100428020L.

J. Xue, H. Lin, K. Das and J. Shu, “More results on the distance (signless) Laplacian eigenvalues of graphs”, May 2017, arXiv:1705.07419v1.

Publicado
2019-10-22
Cómo citar
[1]
R. C. Díaz, A. Julio, y Óscar Rojo, «New bounds on the distance Laplacian and distance signless Laplacian spectral radii», Proyecciones (Antofagasta, En línea), vol. 38, n.º 4, pp. 849-873, oct. 2019.
Sección
Artículos